# SDR CA981019003

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Line
- Part number: 82970010337
- Condition: Cracked
- Location: Spoiler
- Part time: 22,299 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND HANDLING PERSONNEL NOTED A FLUID LEAK AT THE LEFT GEAR AND NACELLE.  THE LIFT DUMP PRESSURE SYSTEM LINE FOUND CRACKED AND SPRAYING FLUID ON JET PIPE.  HYDRAULIC LINE AT FLIGHT SPOILER LIFT DUMP SOLENOID VALVE REPLACED.
